# SDR CALA950506

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 620
- Part time: 64,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE FORWARD BAG PIT CENTER FLOOR CORRODED AT STA 620.  THE DAMAGED AREA WAS TRIMMED OUT AND REPAIR DOUBLER AND FILLER WERE INSTALLED IAW SRM 51-40-3 AND SRM 51-30-2.  (X)
